# SDR DALA2017012100556

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 64,095 hours, 46,189 cycles
- System (JASC): 5200 · Doors
- Part: Spring
- Condition: Broken
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR EMERGENCY RELEASE MECHANISM SPRING BROKEN.   REINSTALLED NEW SPRING.
